# SDR SIMA20170108001

- Difficulty date: January 8, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 31,622 hours, 22,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE AFT FAIRING SUPPORT AT BS 909, LBL 17.63 HAS A ONE INCH CRACK.  REPAIRED IAW ERS-CR-5300-2519.
